# SDR SIMA20131030007

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,298 hours, 31,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 034107
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT IDENTIFIER INOPERATIVE.   R & R DC/AC INVERTER.  OPS CHECKED GOOD IAW AMM 33-50-11.
